Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 170, NWS St. Louis, MO

June 20, 2011Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 20, 2011, 8:52 PM CDT for Lewis County, Missouri. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2011, 8:52 PM CDT (01:52 UTC)
Expired
Jun 22, 2011, 7:34 PM CDT
In force
47 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fabius River near Ewing (EWNM7).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WGUS43 KLSX 210152
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT MON JUN 20 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  
              THE NORTH FABIUS RIVER NEAR 
                 ...EWING

.THIS FLOOD WARNING IS A RESULT OF EXPECTED RUNOFF FROM FROM AREAS NORTH
OF THIS POINT.


        PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-220152-
/O.NEW.KLSX.FL.W.0170.110621T0152Z-110623T2315Z/
/EWNM7.1.ER.110620T2358Z.110621T0600Z.110622T2315Z.NO/
852 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THURSDAY EVENING.
* AT 8:30 PM MONDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.8 FEET OVERNIOGHT
  AND THEN FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/21  06/22  06/23  06/24  06/25

NORTH FABIUS RIVER
  EWING           11.0   12.11      12.3   12.7    9.3    7.6    6.4
5 follow-up statements
529 
WGUS43 KLSX 211437
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT TUE JUN 21 2011

...OBSERVED FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN MISSOURI...


  NORTH FABIUS RIVER NEAR 

      EWING 


.THIS FLOOD WARNING IS A RESULT OF RUNOFF ASSOCIATED WITH RECENT VERY
HEAVY RAINFALL NORTH OF THIS POINT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-221437-
/O.CON.KLSX.FL.W.0170.000000T0000Z-110623T2315Z/
/EWNM7.2.ER.110620T2358Z.110621T1330Z.110622T2315Z.NO/
937 AM CDT TUE JUN 21 2011

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NORTH FABIUS RIVER NEAR EWING
* AT 8:30 AM TUESDAY THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST THIS AFTERNOON BEFORE
  FALLING BELOW FLOOD STAGE LATE WEDNESDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/22  06/23  06/24  06/25  06/26

NORTH FABIUS RIVER
  EWING           11.0   14.71      12.7    9.3    7.6    6.4    5.7
554 
WGUS83 KLSX 211537
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 AM CDT TUE JUN 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE 
 

  NORTH FABIUS RIVER NEAR EWING 
 

  MIDDLE FABIUS RIVER NEAR EWING  


.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL ACROSS NORTHEASTERN
MISSOURI AND WEST-CENTRAL ILLINOIS THE PAST SEVERAL DAYS AND BACKWATER
EFFECTS FROM THE MISSISSIPPI RIVER SPECIFICALLY AFFECTING OLD MONROE
ON THE CUIVRE RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-221537-
/O.EXT.KLSX.FL.W.0170.000000T0000Z-110624T0000Z/
/EWNM7.2.ER.110620T2358Z.110621T1330Z.110623T0000Z.NO/
1037 AM CDT TUE JUN 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY EVENING.
* AT 6:00 AM TUESDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 14.3 FEET THIS AFTERNOON
  BEFORE FALLING BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.

$$

MOC113-221536-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-110627T0359Z/
/OMNM7.2.ER.110616T0931Z.110619T1200Z.110625T1559Z.NO/
1037 AM CDT TUE JUN 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL SATURDAY EVENING.
* AT 7:00 AM TUESDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REMAIN BETWEEN 24.5 AND 25.0 FEET
  THROUGH FRIDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.


$$

MOC111-221536-
/O.EXT.KLSX.FL.W.0169.000000T0000Z-110623T0000Z/
/EWMM7.1.ER.110619T1909Z.110622T0000Z.110622T0000Z.NO/
1037 AM CDT TUE JUN 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THIS EVENING.
* AT 9:30 AM TUESDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE THIS
  AFTERNOON.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/22  06/23  06/24  06/25  06/26

NORTH FABIUS RIVER
  EWING           11.0   13.91      13.0    9.3    7.2    6.0    5.4

CUIVRE RIVER
  OLD MONROE      24.0   25.00      24.5   25.0   24.9   24.2   22.8

MIDDLE FABIUS RIVER
  EWING           12.0   11.20      11.2    7.5    5.3    4.3    3.9
263 
WGUS83 KLSX 220049
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
749 PM CDT TUE JUN 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  

                  THE CUIVRE RIVER AT 
                    ...OLD MONROE

                  THE NORTH FABIUS RIVER NEAR 
                    ...EWING

                  THE MIDDLE FABIUS RIVER NEAR 
                    ...EWING AFFECTING LEWIS COUNTY 




             PRECAUTIONARY/PREPAREDNESS ACTIONS...



THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-230049-
/O.EXT.KLSX.FL.W.0170.000000T0000Z-110624T0036Z/
/EWNM7.2.ER.110620T2358Z.110622T0030Z.110623T0036Z.NO/
749 PM CDT TUE JUN 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL TOMORROW EVENING.
* AT 7:30 PM TUESDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 16.0 FEET...LEWIS COUNTY ROAD 532 WILL BE FLOODED.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN FLOODS.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.


$$

MOC113-230048-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-110626T1559Z/
/OMNM7.2.ER.110616T0931Z.110619T1200Z.110625T0359Z.NO/
749 PM CDT TUE JUN 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY EVENING.
* AT 7 AM TUESDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.


$$

MOC111-230048-
/O.EXT.KLSX.FL.W.0169.000000T0000Z-110623T1600Z/
/EWMM7.1.ER.110619T1909Z.110622T1200Z.110622T1600Z.NO/
749 PM CDT TUE JUN 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY MORNING.
* AT 7:30 PM TUESDAY THE STAGE WAS 11.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.2 FEET TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/22  06/23  06/24  06/25  06/26

NORTH FABIUS RIVER
  EWING           11.0   15.75      14.0    9.3    7.2    6.0    5.4

CUIVRE RIVER
  OLD MONROE      24.0   25.00      24.5   24.8   24.6   23.6   22.4

MIDDLE FABIUS RIVER
  EWING           12.0   11.91      12.2    8.2    5.5    4.5    3.7
192 
WGUS83 KLSX 221540
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1040 AM CDT WED JUN 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE 
 

  NORTH FABIUS RIVER NEAR EWING 


.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL ACROSS THE BASIN
SPECIFICALLY AT POINTS UPSTREAM OVER THE PAST SEVERAL DAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-231540-
/O.EXT.KLSX.FL.W.0170.000000T0000Z-110624T0145Z/
/EWNM7.2.ER.110620T2358Z.110622T0730Z.110623T0145Z.NO/
1040 AM CDT WED JUN 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THIS EVENING.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED NEAR 16.1 FEET EARLY THIS MORNING AND IS
  FORECAST TO FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.

$$

MOC113-231539-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-110626T0959Z/
/OMNM7.2.ER.110616T0931Z.110619T1200Z.110624T2159Z.NO/
1040 AM CDT WED JUN 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL SATURDAY MORNING.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 24.4 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE SATURDAY
  MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/23  06/24  06/25  06/26  06/27

NORTH FABIUS RIVER
  EWING           11.0   14.92       8.8    7.0    6.0    5.4    5.1

CUIVRE RIVER
  OLD MONROE      24.0   24.40      24.7   24.4   23.3   22.0   21.1
320 
WGUS83 KLSX 230034
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
734 PM CDT WED JUN 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
          THE FLOOD WARNING IS CANCELLED FOR 

       
             THE NORTH FABIUS RIVER NEAR 
                   ...EWING


       

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-230104-
/O.CAN.KLSX.FL.W.0170.000000T0000Z-110624T0145Z/
/EWNM7.2.ER.110620T2358Z.110622T0730Z.110622T2116Z.NO/
734 PM CDT WED JUN 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT 6:30 PM WEDNESDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT  4:16 PM WEDNESDAY.
* FORECAST...THE RIVER WILL FALL TO NEAR 6.3 FEET BY FRIDAY MORNING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/23  06/24  06/25  06/26  06/27

NORTH FABIUS RIVER
  EWING           11.0   10.27       7.7    6.3    5.6    5.3    5.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 20, 7:19 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 20, 7:19 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
719 PM CDT MON JUN 20 2011

.DISCUSSION...
/333 PM CDT MON JUN 20 2011/

OUTFLOW BOUNDARY FROM MCS EARLIER THIS MORNING HAS SUFFICIENTLY
WASHED OUT AND SHOULD NOT BE A FACTOR AS A CONVECTIVE FOCUS.  WRMFNT
IS WELL TO THE N OF THE FA...OVER FAR NRN IL AND NRN IA.  ATTENTION
THEN TURNS TO THE CDFNT...OVER CNTRL KS AND WRN OK...WHERE TSRA
INITIATION HAS BEGUN AND WILL TRACK EWD STEADILY FEEDING OFF THE LO
LEVEL CONVERGENCE...AND STRONG SHORTWAVE ALOFT...BUT THESE FEATURES
AREN/T EXPECTED TO TRANSLATE EWD FAST ENOUGH WITH CONVECTION LIKELY
OUTRUNNING THESE TWO SOURCES...AND EXPECTED TO DECREASE IN COVERAGE
AND WEAKEN IN INTENSITY OVERNIGHT.  STILL...CANNOT RULE OUT SEVERE
POTENTIAL IN THE FAR NWRN AND WRN FA FOR LATER THIS EVENING AND
OVERNIGHT.

CONVECTIVE LEFTOVERS WILL CONTINUE INTO TUESDAY MORNING AND EARLY
AFTERNOON FOR MUCH OF THE FA...UNTIL SHORTWAVE AND CDFNT CAN
RE-INVIGORATE THE TSRA FOR LATE AFTERNOON AND EVENING.  SEVERE
POTENTIAL WILL ONCE AGAIN REAR ITS HEAD FOR MAINLY LATER TUESDAY
AFTERNOON AND EVENING...AS BULK SHEAR WILL BE MORE THAN
SUFFICIENT...BUT INSTABILITY...NOTABLY AT LO-MID LEVELS...WILL BE
MORE IN QUESTION DEPENDING ON HOW MUCH MORNING CLOUD/PCPN LINGERS.

RAIN SHOULD SHOVE E OF THE FA AFTER MIDNIGHT LATE TUESDAY NIGHT BUT
ONLY BRIEFLY AS DRY SLOT WORKS IN...WITH INSTABILITY SHRA THEN
EXPECTED LATE WEDNESDAY MORNING INTO EARLY EVENING AS LO LEVEL
INSTABILITY SHOULD BE HI WITH COOLER AIR ALOFT WORKING IN UNDER
STRONG SUNSHINE REGIME IN-BETWEEN CONVECTIVE CLOUDS.  SHOULD FINALLY
SEE A BONAFIDE DRY DAY ON THURSDAY.

TEMPS STRUGGLED TODAY UNDER ALL OF THE CONVECTIVE DEBRIS CLOUDS AND
WILL LIKELY FARE LITTLE BETTER ON TUESDAY SO SCALED BACK SOME...WITH
A COOLER DAY ON TAP FOR WEDNESDAY.

FOR THE EXTENDED PERIOD (THURSDAY NIGHT - MONDAY)...MODELS AGREE
RATHER WELL ON A SLOWLY BUILDING RIDGE OVER THE CNTRL CONUS...BUT IT
WILL BE SLOW ENOUGH TO WHERE AN EFFECTIVE AND DAMPENED NWLY FLOW
WILL BE THE RULE THROUGHOUT THIS PERIOD WITH ONLY A MORE ASSERTIVE
RIDGE BY THE VERY END...BUT STILL NOT ENOUGH TO PLACE US IN THE MORE
CLASSIC SUMMERTIME PATTERN. AT THE SFC...CYCLONIC FLOW WILL EXIT BY
EARLY FRIDAY WITH A WEAK RIDGE BUILDING OVERHEAD LATE ON FRIDAY. THE
FRONTAL BOUNDARY WILL BEGIN TO BUCKLE NWD AGAIN AS A WRMFNT HEADING
INTO FRIDAY NIGHT AT WHICH TIME WE LOOK TO GET BACK INTO A PATTERN
EERILY SIMILAR TO WHAT WE SAW LATE LAST WEEK AND THIS PAST WEEKEND
WITH MCS EACH NIGHT AND CARRYING OVER INTO A PORTION OF EACH DAY.
UNTIL WE GET A MORE AGGRESSIVE MID LEVEL RIDGE...THIS SHOULD ALSO
EFFECTIVELY SUPRESS THE MAIN FRONTAL BOUNDARY ACROSS OUR SRN FA AND
WILL RESULT IN BELOW AVERAGE TEMPS THRU THE PERIOD...PERHAPS
RECOVERING BACK TO AVERAGE BY THE END AS MODELS INDICATE RIDGE
EXPANDING BY THIS TIME. WE SHALL SEE.

TES

&&

.AVIATION...
/602 PM CDT MON JUN 20 2011/

UPPER LOW OVER NWRN KS AND ASSOCIATED SFC LOW OVER N CNTRL KS WILL
MOVE SLOWLY NEWD THIS FORECAST PERIOD. THE WARM FRONT HAS MOVED N
OF THE TAF SITES EARLY THIS EVNG...BUT THE COLD FRONT TRAILING
THE SFC LOW WILL APPROACH THE TAF LOCATIONS ON TUE. LINE OF
CONVECTION OVER ERN KS WILL LIKELY WEAKEN LATE TGT AS IT
TRANSLATES INTO OUR AREA. DO HAVE VCTS IN THE UIN AND COU TAFS FOR
LATE TGT AND IN STL/SUS TAFS EARLY TUE MRNG. COULD NOT RULE OUT
WIDELY SCATTERED WAA SHOWERS/STORMS LATE TGT/EARLY TUE MRNG AS
WELL ON THE NOSE OF A SWLY LOW LEVEL JET. THERE WILL BE SOME LOW
LEVEL WIND SHEAR IN COU...STL AND SUS LATE THIS EVNG INTO THE
OVERNIGHT HOURS BUT DID NOT APPEAR TO BE STRONG ENOUGH TO INCLUDE
IN THE TAFS. SHOULD BE A STRONGER ROUND OF TSRA TUE AFTN AND EVNG
AS THE COLD FRONT MOVES EWD INTO THE AREA. FOR NOW JUST INCLUDED
VCTS OR PROB30 GROUP FOR TSRA IN THE TAFS AS THERE IS STILL
UNCERTAINTY WITH THE TIMING OF THIS CONVECTION. SHOULD BE SCT-BKN
LOW LEVEL CLOUDINESS ON TUE BUT MAINLY IN THE VFR CATAGORY OUTSIDE
OF CONVECTION. SLY SFC WINDS WIL BE RELATIVELY STRONG AND GUSTY ON
TUE.

SPECIFICS FOR KSTL...CIRRUS CLOUDS MAY ADVECT NE OF STL THIS EVNG
WITH PATCHY LOW-MID LEVEL CLOUDS POSSIBLE LATE TGT. WEAKENING
CONVECTION MAY MOVE INTO STL BY EARLY TUE MRNG. A BETTER CHANCE OF
TSRA FOR LATE TUE AFTN AND EVNG AS A COLD FRONT APPROACHES FROM
THE WEST. MAY HAVE BKN LOW LEVEL CLOUDS TUE AFTN BUT THIS SHOULD
BE MAINLY IN THE VFR CATAGORY. SLY SFC WINDS WILL BE RELATIVELY
STRONG AND GUSTY ON TUE.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 20, 3:50 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT MON JUN 20 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
350 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THE CHANCE FOR THUNDERSTORMS RETURN LATE THIS EVENING AND
OVERNIGHT...MAINLY ACROSS CENTRAL AND EASTERN MISSOURI. SOME
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

THE ILLINOIS RIVER AT HARDIN IS IN MAJOR FLOOD. PLEASE REFER TO
THE APPROPRIATE FLOOD STATEMENT FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES THROUGH TUESDAY NIGHT. SOME
OF THESE STORMS MAY BECOME SEVERE...ESPECIALLY LATE TUESDAY
AFTERNOON AND EVENING...WHERE DAMAGING WINDS AND LARGE HAIL WILL
BE THE PRIMARY THREATS.

THE CHANCE FOR THUNDERSTORMS RETURNS FRIDAY NIGHT THROUGH SUNDAY.

THE ILLINOIS RIVER AT HARDIN WILL CONTINUE TO BE IN MAJOR FLOOD
THROUGH MID WEEK...AND THE KASKASKIA RIVER AT VANDALIA WILL CREST
IN MAJOR FLOOD BRIEFLY DURING MID WEEK. PLEASE REFER TO THE
APPROPRIATE FLOOD STATEMENTS FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT...MAINLY FOR
PARTS OF NORTHEAST AND CENTRAL MISSOURI.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:46 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois44 min
Jun 21, 2:07 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington53 min
Jun 21, 2:44 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis46 min
Jun 21, 6:34 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve41 min

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.